# SDR USAA990685

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs480
- Part time: 38,294 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-3 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK AT BS 480 STRINGER 9L BAG BIN ATTACH ANGLE.  FABRICATED NEW REPAIR DOUBLER PER SRM 53-00-07 AND EA 650009.  (M)
